# SDR A6WA200230010

- Difficulty date: May 28, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N339PH
- Make and model: Dorner DO328100
- Aircraft serial: 3015
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Boot
- Part number: 001A716E1000010
- Part serial: 1039
- Condition: Torn
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

AFTER TURNING ANTI-ICE/PROP DE-ICE ON RIGHT ENGINE TORQUE LOSS OF 60 PERCENT NORMAL POWER FOLLOWED BY A RETURN OF NORMAL POWER AND RIGHT DE-ICE FAIL.  MAINTENANCE REMOVED AND REPLACED INTAKE BOOT ASSEMBLY.  (M)
